# SDR ASAA2021030134221

- Difficulty date: March 1, 2021
- Submitted: March 4, 2021
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 54,565 hours, 15,931 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 13608
- Condition: Seized
- Location: Right Ecs Bay
- Part time: 37,903 hours, 11,591 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RH PACK LIGHT ILLUMINATED ON MASTER CAUTION RECALL, RESETS WHEN MASTER CAUTION LIGHT SWITCH IS PRESSED. GROUNDED - YES. TROUBLE SHOOTING REVEALED THAT RH TEMP CONTROL VALVE HAS FAILED, SEIZED CLOSED. REMOVED AND REPLACED TRIM MODULATING VALVE REF B737-800 AMM 21-61-21. OPS CHECK GOOD.
